# SDR HALA2016080600318

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 15,704 hours, 2,452 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Condition: Failed
- Location: Fuel Supply
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT AUTO SHUTDOWN ON TAXI IN. A SECOND START WAS ATTEMPTED, BUT ALSO AUTO SHUTDOWN. APU SPOOLED TO 24 % BUT WOULD NOT LIGHT OFF.   ACCOMPLISHED TSM 49-62-00-810-830-A. FUEL SUPPLY & FCI (59KF19) FLOW DIVIDER FAULT. REMOVED AND REPLACED THE FLOW DIVIDER IAW AMM TASK 49-31-51 AND REMOVED AND REPLACED FUEL CTL UNIT PER AMM TASK 49-32-51, OPS CHECKED APU IAW AMM 49-00-00 OPS CKD GOOD. OK FOR SVC.
